Pages

ON G2-PARACONTACT SUBMERSIONS

Abstract --

A G2−paracontact submersion is a semi-Riemannian submersion
whose total space is endowed with a G2-almost paracontact
structure. In this paper, the case of a G2−para-Sasakian and a G2−para-
Kenmotsu manifolds are more specifically considered. The study focuses
on the geometry of the fibres in case the superminimality property
of the latter is used to determine the structure of the total space from that
of the base space. We show that this result only agrees with G2−para-
Sasakian submersions but does not agree with G2−para-Kenmotsu.

References --

[1] A.M. Blaga, -Ricci solitons on para-Kenmotsu manifolds, arXiv:1402.0223
v1[math.DG] 2 Feb.2014.
[2] D. Chinea, Almost contact metric submersions and structure equations, Publicationes
Mathematicae, Debrecen, 34 (1987), 207-213.
[3] P. Dacko, On almost para-cosymplectic manifolds, Tsukuba J. Math., 28
(2004),193-213.
[4] P. Dacko, and Z. Olszak, On weakly para-cosymplectic manifolds of dimension
3, J. Geom. Physics, 57 (2007),561-570.
[5] A. Gray, and L.M., Hervella, The sixteen classes of almost Hermitian manifolds
and their linear invariants, Ann. Mat. Pura Appl., 123 (1980), 35-58.
[6] Y. Gunduzalp, and B. Sahin, Paracontact semi-Riemannian submersions, Turkish
J. Math., 37 (2013), 114-128.
[7] S. Kaneyuki, and F.L. Williams, Almost paracontact and paraHodge structures
on manifolds, Nagoya Math. J., 99 (1985),173-187.
[8] B. O’Neill, The fundamental equations of a submersion, Michigan Math.J., 13
(1966), 459-469.
[9] I. Sato, On a structure similar to the almost contact structure I, Tensor, N.S., 30
(1976),219-224.
[10] I. Sato, On a structure similar to the almost contact structure II, Tensor, N.S., 31
(1977),199-205.
[11] S.S. Shukla, and U. SHANKAR VERNA, Paracomplex Paracontact Pseudo-
Riemannian Submersions, Hindawi Publ. Corporation Geometry, Vol. 2014, Article
ID 616487.
[12] T. Tshikuna-Matamba, Superminimal fibres in an almost contact metric submersion,
Iranian J. Math. Sci. Info., 3 (2) (2008),77-88.
[13] T. Tshikuna-Matamba, Almost contact metric submersions in Kenmotsu geometry,
J. Math. Tokushima Univ. 48 (2014),1-16.
[14] T. Tshikuna-Matamba, On the fibres of an almost paracontact metric submersion,
J. Math. Tokushima Univ. 50 (2016),1-13.
[15] T. Tshikuna-Matamba, On the base space of an almost paracontact submersion,
Facta Universitatis (Nis), Ser. Math. Inform., 31 (5) (2016),1041-1049.
[16] T. Tshikuna-Matamba, Some properties of G1-paracontact submersions, Global
Journal of Mathematics, 9 (2) (2017),585-594.
[17] B. Watson, The differential geometry of two types of almost contact metric
submersions, in The Math. Heritage of C.F. Gauss, (Ed. G.M. Rassias), World
Sci. Publ. Co. Singapore, 1991, pp. 827-861.
14 T.TSHIKUNA-MATAMBA
[18] B. Watson, Superminimal fibres in an almost Hermitian submersion, Boll. Un.
Mat. Ital., (8)I-B (2000),159-172.
[19] S. Zamkovoy, Cannonical connections on paracontact manifolds, Ann. Global
Anal. Geometry, 36 (2009),37-60.

 

 

Click here to Download Full Article




About the Author

T. TSHIKUNA-MATAMBA

T.TSHIKUNA-MATAMBA

DEPARTEMENT DE MATHEMATIQUES
INSTITUT SUPERIEUR PEDAGOGIQUE DE KANANGA
B.P. 282-KANANGA
REPUBLIQUE DEMOCRATIQUE DU CONGO
E-mail address: tshikmat@gmail.com


Most Viewed - All Categories